Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Cramps and diarrhea, lower back pain, took cipro. Reasons ?

Hello, 11 days ago I started with cramps and diarreah , that lasted 2 days. I had no fever or blood or mucus . The third day the stool was starting to form. but now 11 days later tan in color cramps under the bellybutton across the front of my stomach and lower back pain. I just turned 46 and was wandering if the body is going through a change or what. I started cipro last night 500 mg. I have not gone to the dr. yet.
Asked On : Thu, 20 Sep 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Infectious Diseases Specialist 's  Response
Hi there,
welcome to HCM.
Cramps and diarrhea is seen in gastritis and also in gut infection. If intestinal infection is there, usually stool is mixed with mucus and blood. Abdominal pain and fever is also present. Please do not take any antibiotic without a prescription from the doctor. I suggest you drink lots of fluids and take Tab Buscopan for the pain. If still does not reduce please get a stool examination done. Based on the results, appropriate medications can be taken from your GP. Thanks.
Answered: Sun, 29 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor